Translator Disclaimer
June, 1986 Estimation for a Semimartingale Regression Model Using the Method of Sieves
Ian W. McKeague
Ann. Statist. 14(2): 579-589 (June, 1986). DOI: 10.1214/aos/1176349939

Abstract

Estimation by the method of sieves for a semimartingale regression model introduced by Aalen (1980) is studied. It is of interest to estimate functions which describe the influence of the covariates over time. An estimator for these functions is introduced and conditions which ensure consistency of the estimator in $L^2$-norm are given. Applications to diffusion processes and point processes with censored data are also discussed.

Citation

Download Citation

Ian W. McKeague. "Estimation for a Semimartingale Regression Model Using the Method of Sieves." Ann. Statist. 14 (2) 579 - 589, June, 1986. https://doi.org/10.1214/aos/1176349939

Information

Published: June, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0651.62084
MathSciNet: MR840515
Digital Object Identifier: 10.1214/aos/1176349939

Subjects:
Primary: 62M09
Secondary: 60G44, 62G05

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.14 • No. 2 • June, 1986
Back to Top